# SDR QR9R2025012900002

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 1472342
- Aircraft time: 4,637 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800879001
- Part serial: 2187
- Condition: Failed
- Location: Yaw Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PRIOR TO STARTING ENGINES, DURING THE CONTROL SWEEP, THE PEDALS IN BOTH CREW STATIONS HAD APPROXIMATELY .5 TO 1" OF FREE MOVEMENT BEFORE ANY PRESSURE OR MOVEMENT IN THE PEDALS COULD BE FELT. AFTER ENGINE START, DURING THE HYDRAULIC CHECK, WITH HYDRAULIC PRESSURE APPLIED AND OFF, EACH CREW STATION COULD MOVE THE PEDALS LEFT OR RIGHT APPROXIMATELY 1" AND RELEASE PRESSURE, THE PEDALS WOULD POP BACK TO NEUTRAL THE SAME DISTANCE. CHECKED WITH TWIST GRIPS AT IDLE AND FLIGHT, AND PEDAL MOVEMENT WOULD REPLICATE REGARDLESS OF ROTOR RPM. DURING TROUBLESHOOTING YAW PEDAL ISSUES, FOUND YAW TRIM MOTOR STAYING IN BREAKOUT, CAUSING SPRING BACK IN PEDALS WHEN PRESSURE IS RELEASED. REMOVED AND REPLACED YAW TRIM MOTOR; MOC SERVICEABLE IAW FLM.
